# SDR REXA2014050100427

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 26,612 hours, 24,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING POPCORN SMELL IN MAIN CABIN.  COMPLETED OPERATIONS CHECK OF LT ACM, RT IS DEFERRED IAW AMM 21-51-00, COULD NOT DUPLICATE.  RAN SYS FULL HOT & COLD.
